Some Properties of Zero Forcing Hop Dominating Sets in a Graph

Authors

  • Jahiri Manditong MSU-Tawi-Tawi College of Technology and Oceanography
  • Aziz Tapeing MSU Tawi-Tawi College of Technology and Oceanography
  • Javier Hassan MSU Tawi-Tawi College of Technology and Oceanography
  • Alcyn R. Bakkang
  • Nurijam Hanna M. Mohommad
  • Sisteta U. Kamdon

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i1.4920

Keywords:

Zero Forcing Hop Dominating set, zero forcing hop dominating number

Abstract

In this paper, we initiate the study of a zero forcing hop domination in a graph. We establish some properties of this parameter and we determine its connections with other known parameters in graph theory. Moreover, we obtain some exact values or bounds of the parameter on the generalized graph, some families of graphs, and graphs under some operations via characterizations.

Downloads

Published

2024-01-31

Issue

Section

Nonlinear Analysis

How to Cite

Some Properties of Zero Forcing Hop Dominating Sets in a Graph. (2024). European Journal of Pure and Applied Mathematics, 17(1), 324-337. https://doi.org/10.29020/nybg.ejpam.v17i1.4920

Similar Articles

1-10 of 432

You may also start an advanced similarity search for this article.

Most read articles by the same author(s)

1 2 > >>